Browse Title Index


 
Issue Title
 
Vol 16, No 1 (2019) The validity of Tutte's 3-flow conjecture for some Cayley graphs Abstract   PDF   ABSTRACTS (EN/SI)
Milad Ahanjideh, Ali Iranmanesh
 
Vol 8, No 1 (2015) Tight orientably-regular polytopes Abstract   PDF   ABSTRACTS (EN/SI)
Marston D. E. Conder, Gabe Cunningham
 
Vol 22, No 2 (2022) Tight relative t-designs on two shells in hypercubes, and Hahn and Hermite polynomials Abstract   PDF   ABSTRACTS (EN/SI)
Eiichi Bannai, Etsuko Bannai, Hajime Tanaka, Yan Zhu
 
Vol 15, No 2 (2018) Tilings of hyperbolic (2 × n)-board with colored squares and dominoes Abstract   PDF   ABSTRACTS (EN/SI)
Takao Komatsu, László Németh, László Szalay
 
Accepted Manuscripts Top-heavy phenomena for transformations Abstract   MANUSCRIPT
Yaokun Wu, Yinfeng Zhu
 
Accepted Manuscripts Total graph of a signed graph Abstract   MANUSCRIPT
Francesco Belardo, Zoran Stanić, Tomas Zaslavsky
 
Vol 17, No 1 (2019) Total positivity of Toeplitz matrices of recursive hypersequences Abstract   PDF   ABSTRACTS (EN/SI)
Tomislav Došlić, Ivica Martinjak, Riste Škrekovski
 
Vol 15, No 2 (2018) Touching perfect matchings and halving lines Abstract   PDF   ABSTRACTS (EN/SI)
Micha A. Perles, Horst Martini, Yaakov S. Kupitz
 
Vol 16, No 1 (2019) Transversals in generalized Latin squares Abstract   PDF   ABSTRACTS (EN/SI)
János Barát, Zoltán Lóránt Nagy
 
Vol 14, No 1 (2018) Trees with small spectral gap Abstract   PDF   ABSTRACTS (EN/SI)
Ivana Jovović, Tamara Koledin, Zoran Stanić
 
Vol 7, No 2 (2014) Triangle randomization for social network data anonymization Abstract   PDF   ABSTRACTS (EN/SI)
Ljiljana Brankovic, Nacho López, Mirka Miller, Francesc Sebé
 
Vol 14, No 1 (2018) Tridiagonal pairs of q-Racah type, the Bockting operator ψ, and L-operators for Uq(L(sl2)) Abstract   PDF   ABSTRACTS (EN/SI)
Paul M. Terwilliger
 
Vol 14, No 2 (2018) Trilateral matroids induced by n3-configurations Abstract   PDF   ABSTRACTS (EN/SI)
Michael W. Raney
 
Vol 21, No 2 (2021) Trivalent dihedrants and bi-dihedrants Abstract   PDF   ABSTRACTS (EN/SI)
Mi-Mi Zhang, Jin-Xin Zhou
 
Vol 17, No 1 (2019) Twin Journals Details   PDF
Klavdija Kutnar, Dragan Marušič, Tomaž Pisanski
 
Vol 5, No 2 (2012) Two atlases of abstract chiral polytopes for small groups Abstract   PDF   Abstracts(EN/SI)
Michael Ian Hartley, Isabel Hubard, Dimitri Leemans
 
Vol 22, No 3 (2022) Two families of pseudo metacirculants Abstract   PDF   ABSTRACTS (EN/SI)
Li Cui, Jin-Xin Zhou
 
Vol 11, No 1 (2016) Two-arc-transitive two-valent digraphs of certain orders Abstract   PDF   ABSTRACTS (EN/SI)
Primož Potočnik, Katja Berčič
 
Vol 22, No 2 (2022) Two-distance transitive normal Cayley graphs Abstract   PDF   ABSTRACTS (EN/SI)
Jun-Jie Huang, Yan-Quan Feng, Jin-Xin Zhou
 
Vol 17, No 1 (2019) Types of triangle in Hamiltonian triangulations and an application to domination and k-walks Abstract   PDF   ABSTRACTS (EN/SI)
Gunnar Brinkmann, Kenta Ozeki, Nico Van Cleemput
 
Vol 17, No 2 (2019) Unicyclic graphs with the maximal value of Graovac-Pisanski index Abstract   PDF   ABSTRACTS (EN/SI)
Martin Knor, Jozef Komorník, Riste Škrekovski, Aleksandra Tepeh
 
Vol 13, No 2 (2017) Uniformly dissociated graphs Abstract   PDF   ABSTRACTS (EN/SI)
Boštjan Brešar, Bert L. Hartnell, Douglas F. Rall
 
Vol 10, No 1 (2016) Unilateral and equitransitive tilings by squares of four sizes Abstract   PDF   ABSTRACTS (EN/SI)
Casey Mann, Joseph DiNatale, Emily Peirce, Ellen Vitercik
 
Vol 12, No 1 (2017) Uniquely colorable Cayley graphs Abstract   PDF   ABSTRACTS (EN/SI)
Walter Klotz, Torsten Sander
 
Vol 6, No 2 (2013) Unordered multiplicity lists of wide double paths Abstract   PDF   ABSTRACTS (EN/SI)
Aleksandra Erić, Carlos M. da Fonseca
 
701 - 725 of 747 Items << < 24 25 26 27 28 29 30 > >>